# SDR DALA2023071805806

- Difficulty date: July 13, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 11,783 hours, 1,399 cycles
- System (JASC): 2140 · Heating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3408 CREW REST COMPARTMENT HAS LOW AIRFLOW LIGHT. ATLANTA MTC DIRECTED TO RESET VENT CONTROL LANE 1, LANE 2. (DID NOT RESOLVE LOW AIRFLOW LIGHT). ALSO, IN REST COMPARTMENT RESET THE SMOKE RESET BUTTON. NO AIRFLOW IN REST AREA. CORRECTIVE ACTION: OPERATIONAL TEST OF THE LDCC VENTILATION SYSTEM. TEST OK. (4879921)
